# SDR IPXA2024061401854

- Difficulty date: May 29, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 74,202 hours, 15,404 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Stringer
- Part number: APB74761
- Condition: Cracked
- Location: Fuel Cell
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CENTER AUXILIARY TANK HAS CRACK ON EXISTING REPAIR LOCATED BETWEEN STA X17 AND X46/STR49. (015-82) ATA 57. ACCOMPLISH MD11 SRM 57-10-03-2R-1, REPAIR 1 (REV 70).
